Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 74, NWS Cheyenne, WY

June 17, 2013Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 6:22 PM MDT for Converse County, Wyoming. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 6:22 PM MDT (00:22 UTC)
Expired
Jun 17, 2013, 7:00 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 200 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:30 PM MDTHAIL 0.7526 N Douglas, WYHEAVY RAIN ALSO FELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
1564 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WUUS55 KCYS 180022
SVRCYS
WYC009-180100-
/O.NEW.KCYS.SV.W.0074.130618T0022Z-130618T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
622 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 700 PM MDT

* AT 620 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  BILL...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4285 10489 4281 10490 4269 10514 4316 10547
      4324 10528
TIME...MOT...LOC 0022Z 326DEG 19KT 4306 10528

HAIL...1.00IN
WIND...60MPH

$$

MSW
2 follow-up statements
746 
WWUS55 KCYS 180038
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
638 PM MDT MON JUN 17 2013

WYC009-180100-
/O.CON.KCYS.SV.W.0074.000000T0000Z-130618T0100Z/
CONVERSE WY-
638 PM MDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CONVERSE COUNTY UNTIL 700 PM MDT...

AT 633 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
BILL...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4285 10489 4281 10490 4269 10514 4316 10547
      4324 10528
TIME...MOT...LOC 0038Z 326DEG 19KT 4299 10522

HAIL...1.00IN
WIND...60MPH

$$

MSW
475 
WWUS55 KCYS 180056
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT MON JUN 17 2013

WYC009-180106-
/O.EXP.KCYS.SV.W.0074.000000T0000Z-130618T0100Z/
CONVERSE WY-
656 PM MDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
WILL EXPIRE AT 700 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4285 10489 4281 10490 4269 10514 4316 10547
      4324 10528
TIME...MOT...LOC 0056Z 326DEG 19KT 4291 10515

$$

MSW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:41 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 17, 3:41 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT MON JUN 17 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)

ISSUED AT 300 PM MDT MON JUN 17 2013

WIDELY SCATTERED SHOWERS AND STORMS NOW OCCURRING OVER THE MT NS OF
SE WYOMING BUT NOT MAKING MUCH PROGRESS EASTWARD AT THIS TIME.
EXPECT ACTIVITY TO CONTINUE TO INCREASE SOME FOR THE REST OF THE
AFTERNOON AS WELL AS SPREAD OVER MAINLY SOUTHERN PORTIONS OF THE
CWA INTO THIS EVENING BEFORE MOVING OUT. A FEW SEVERE STORMS STILL
A DECENT BET. CLEARING OUT LATER TONIGHT.

LITTLE CHANGE EXPECTED FOR TUESDAY WITH ANOTHER ROUND OF AFTERNOON
AND EVENING CONVECTION EXPECTED. SEVERE PARAMETERS NOT AS
FAVORABLE AS SHEAR SHOULD BE LESS AND DRIER AIR SHOULD MOVE
FARTHER INTO THE PLAINS BEHIND A SURFACE TROUGH. CLEAR TUESDAY
NIGHT THOUGH A FEW LINGERING STORMS MAY BE OVER THE PANHANDLE IN
THE EARLY EVENING. DRY AND WARMER WEDS AS SW UPPER FLOW SPREADS
OVER THE CWA WITH QUITE BREEZY CONDITIONS OVER WESTERN PARTS OF
THE CWA.

.LONG TERM...(THURSDAY THROUGH MONDAY)

ISSUED AT 300 PM MDT MON JUN 17 2013

SURFACE TROUGH OUT IN THE PANHANDLE THURSDAY MORNING IS FORECAST
TO SHIFT EAST INTO CENTRAL NEBRASKA BY THURSDAY AFTERNOON.
THURSDAY LOOKS DRY FOR ALL AREAS WITH 700MB TEMPERATURES CLIMBING
TO +16C. SHOULD PROVIDE A PRETTY GOOD CAP ON CONVECTION.

BY THURSDAY EVENING...ENERGY FROM THE UPPER LOW MOVING INTO THE
IDAHO PANHANDLE BEGINS TO MOVE INTO WESTERN WYOMING AND ANOTHER
LEE SIDE TROUGH DEVELOPS OVER THE PANHANDLE. THOUGH THE GFS
REMAINS DRY...THE NEW ECMWF CONCENTRATING QPF OVER THE NORTHERN
PANHANDLE AND EASTERN NIOBRARA COUNTIES FRIDAY AFTERNOON.
CONTINUED THE SLIGHT CHANCE TO CHANCE POPS IN THIS AREA FOR FRIDAY
AFTERNOON AND EARLY EVENING.

BOUNDARY STAYS OVER THE PANHANDLE AS THE UPPER LOW TRACKS INTO
NORTHERN MONTANA. ENERGY FROM THIS LOW SHOULD GIVE US ENOUGH
INSTABILITY FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. HOPEFULLY...FOLKS GET SOME BENEFICIAL RAINS FROM THESE
THUNDERSTORMS AS WE ALL COULD USE SOME RAIN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 341 PM MDT MON JUN 17 2013

WIDELY SCATTERED SHOWERS AND TSTMS WILL GRADUALLY DIMINISH OVER THE
AREA THIS EVENING WITH BRIEF PERIODS OF MVFR CIGS/VSBYS IN THE
STRONGER STORMS MAINLY OVER THE PANHANDLE.  SOME MVFR/IFR CIGS
POSSIBLE LATER TONIGHT INTO TUESDAY MORNING MAINLY FROM KCYS-KSNY IF
SUFFICIENT MOISTURE RETURNS OVERNIGHT IN UPSLOPE FLOW.  VFR BY LATE
TUESDAY MORNING THEN WIDELY SCTD SHOWERS AND TSTRMS REDEVELOPING
OVER THE LARAMIE RANGE TUESDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT MON JUN 17 2013

NO CONCERNS SEEN THROUGH TUESDAY NIGHT WITH SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS. CONCERNS WILL INCREASE OUT WEDNESDAY AS
WEST TO SOUTHWEST WINDS INCREASE. AFTERNOON HUMIDITIES WEDNESDAY
IN THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. CONCERNS CONTINUE THE
MID AND LATTER PART OF THE WEEK AS DRIER AIR MOVES IN AND GUSTY
WINDS OCCUR IN THE AFTERNOONS. FUELS CURRENTLY STILL NON-CRITICAL
BUT WILL HAVE TO WATCH. OTHERWISE DRY AND WARMER WEATHER EXPECTED
TO CLOSE OUT THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...CLAYCOMB
AVIATION...CLAYCOMB
FIRE WEATHER...RE
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT MON JUN 17 2013

NEZ002-095-WYZ101>105-109>116-181200-
DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1045 AM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND
GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER
THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS
MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1045 AM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS
AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING.
SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH
SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH
EARLY THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 17, 5:04 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
504 PM MDT MON JUN 17 2013

WYZ101-103-172345-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
504 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE COUNTY UNTIL
545 PM MDT...

AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEER CREEK...OR 16 MILES WEST OF DOUGLAS...
MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAPRELE RESERVOIR...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 146 AND
163.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4257 10534 4246 10564 4284 10585 4292 10563
TIME...MOT...LOC 2304Z 333DEG 16KT 4280 10569

MSW
Special weather statement, Jun 17, 5:09 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT MON JUN 17 2013

WYZ101-102-180000-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
509 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND EXTREME
NORTHWESTERN NIOBRARA COUNTIES UNTIL 600 PM MDT...

AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF DULL CENTER...OR 52 MILES
NORTH OF DOUGLAS...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN NIOBRARA AND NORTHEASTERN
CONVERSE COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4327 10489 4318 10520 4350 10533 4350 10532
      4351 10505
TIME...MOT...LOC 2309Z 338DEG 13KT 4349 10519

MSW
Special weather statement, Jun 17, 5:39 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT MON JUN 17 2013

WYZ101-102-180030-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
539 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND EXTREME
WESTERN NIOBRARA COUNTIES UNTIL 630 PM MDT...

AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF BILL...OR 32 MILES NORTH OF
DOUGLAS...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BILL...
  MANNING RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4296 10486 4280 10511 4322 10554 4334 10536
TIME...MOT...LOC 2339Z 319DEG 25KT 4321 10537

MSW
Special weather statement, Jun 17, 5:57 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT MON JUN 17 2013

WYZ103-105-106-115-116-180045-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-SOUTH LARAMIE RANGE WY-
557 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 645
PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHEATLAND RESERVOIR 3...OR 39 MILES WEST OF
WHEATLAND...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL ALBANY COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4161 10550 4161 10586 4197 10580 4197 10556
TIME...MOT...LOC 2357Z 000DEG 8KT 4188 10568

MSW
Special weather statement, Jun 17, 5:59 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT MON JUN 17 2013

WYZ101-103-180045-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
559 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE AND EXTREME
NORTHERN ALBANY COUNTIES UNTIL 645 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LAPRELE RESERVOIR...OR 18
MILES SOUTHWEST OF DOUGLAS...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CURTIS GULCH CAMPGROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4245 10538 4234 10568 4267 10586 4276 10564
TIME...MOT...LOC 2359Z 333DEG 12KT 4263 10570

MSW
Special weather statement, Jun 17, 6:05 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT MON JUN 17 2013

NEZ002-003-095-096-180045-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
605 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX...SOUTHWESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 645 PM MDT...

AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF AGATE...OR 37 MILES
NORTHEAST OF TORRINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARSLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4255 10321 4231 10325 4240 10385 4258 10382
TIME...MOT...LOC 0006Z 278DEG 19KT 4248 10371

MSW

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:36 PM MDTSpecial Weather StatementCYSNiobrara54 min
Jun 17, 6:58 PM MDTSpecial Weather StatementCYSNiobrara32 min
Jun 17, 8:34 PM MDTSpecial Weather StatementCYSGoshen56 min
Jun 17, 8:56 PM MDTSevere Thunderstorm WarningCYSGoshen64 min
Jun 18, 1:33 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse42 min
Jun 18, 3:21 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 18, 4:12 PM MDTSpecial Weather StatementCYSPlatte48 min
Jun 18, 4:16 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 18, 4:46 PM MDTSpecial Weather StatementCYSGoshen29 min
Jun 18, 5:00 PM MDTSevere Thunderstorm WarningCYSGoshen60 min
Jun 18, 5:02 PM MDTSevere Thunderstorm WarningCYSLaramie58 min
Jun 18, 5:51 PM MDTSevere Thunderstorm WarningCYSGoshen54 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.